# SDR IPXA3M80153

- Difficulty date: August 21, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE082
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C, RT OTBD FLAP VANE LOWER SKIN DELAMINATED DUE TO CHAFE DAMAGE NEAR STA XOFH 792.  REPAIRED RT OTBD FLAP VANE IAW STASA EA 011-5753-01-A4872, REV IR AND EO MD11-5750-52007-A
